I received a shot two days ago and I am experiencing pain in my entire left arm ( from where shot was administered) It seems like its the vein. It is not a surface pain. It is throbbing, I have also experienced extreme anxiety from this on the first day of receiving the shot. Is this normal?
I received a shot of Decadron (and an antibiotic shot) in the hip when I went to the ER for possible bronchitis. I had very little pain at the injection site, but I was told that I might. A few days later I started having terrible anxiety. I have never had anxiety before - I even had to google my symptoms to see what it was. I felt very weak and shaky. It's been about 4 weeks since the shot and I am still not back to normal. My general practitioner said that it's hard to control the amount of steroid that's absorbed when it is injected. He thinks that the steroid shot is probably the source of my anxiety. That makes me feel a little better- at least I know I'm not losing my mind. I will never get a steroid shot again. It's been a little over a year since your post so I hope you are 100 % back to normal by now!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Adrenocot LA - Hi... my partner was given dexamethasone (Decadron) for edema of the brain following?
Posted 25 Jan 2011 • 1 answer
Posted 11 Mar 2011 • 2 answers
Posted 8 Nov 2012 • 1 answer
Is dexamethasone something that works immediatly or is it something that has to be taken for a whil?
Posted 3 Apr 2013 • 1 answer
Posted 12 Aug 2014 • 2 answers